# SDR DL73S040359

- Difficulty date: April 17, 2004
- Submitted: April 23, 2004
- Operation: Air carrier
- Aircraft: N304DL
- Make and model: Boeing 737232
- Aircraft serial: 23076
- Aircraft time: 57,789 hours, 43,802 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 654577416
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FUSELAGE SKIN WAS FOUND WITH A CRACK AT FS 727B+2 ALONG THE BONDED DOUBLER LINE JUST BELOW STRINGER 18L.  THE CRACK IS TYPICAL OF BAC S/B 737-53-1065.  THE CRACK WAS REMOVED WITH A CUTOUT IN THE SKIN AND REPAIRED WITH AN EXTERNAL ALUMINUM REPAIR DOUBLER PER THE S/B AND PER ER/A 089524-14.
